JournalsjemsVol. 8, No. 4Journal of the European Mathematical SocietyVolume 8, No. 4 (2006)DOI 10.4171/JEMSISSN 1435-9855eISSN 1435-9863pp. 555–584Existence of pulsating waves in a model of flames in spraysJean-Michel RoquejoffrePeter ConstantinLenya RyzhikKomla Domelevopp. 585–609Characteristic points, rectifiability and perimeter measure on stratified groupsValentino Magnanipp. 611–699A construction of the Deligne-Mumford orbifoldJoel W. RobbinDietmar A. Salamon
pp. 555–584Existence of pulsating waves in a model of flames in spraysJean-Michel RoquejoffrePeter ConstantinLenya RyzhikKomla Domelevo
pp. 585–609Characteristic points, rectifiability and perimeter measure on stratified groupsValentino Magnani